Existence for Singular Periodic Problems: A Survey of Recent Results
Jifeng Chu,
Juntao Sun and
Patricia J. Y. Wong
Abstract and Applied Analysis, 2013, vol. 2013, 1-17
Abstract:
We present a survey on the existence of periodic solutions of singular differential equations. In particular, we pay our attention to singular scalar differential equations, singular damped differential equations, singular impulsive differential equations, and singular differential systems.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/420835.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/420835.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:420835
DOI: 10.1155/2013/420835
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().